# SDR HALA2013122900183

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 82,618 hours, 33,940 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: UNK73BHRA
- Condition: Frozen
- Location: Left
- Part time: 82,618 hours, 33,940 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF LIGHT REMAINS ILLUMINATED WITH PACK SELECTED IN AUTO.  ACCOMPLISHED FIM 21-51; FOUND LEFT ACM STUCK AND FROZEN.  REPLACED ACM IAW AMM 21-51-03.  DURING OPS CHECK OF ACM, CONTROL VALVE WAS INTERMITTENT.  DURING ACM OPS CHECK FOUND LEFT FLOW CONTROL VALVE INOPERATIVE.  R & R LT FLOW CONTROL VALVE IAW AMM 21-51-004/404-001/012; LT PACK OPERATES NORMAL; LT ACM OPS CHECKED OK
